MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 0 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 0 S/A CT; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP352H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device qk2aeu and no non conformances / manufacturing irregularities related to the malfunction were identified to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any additional tissue damage as a result of searching for the needle piece? was additional dissection required in other organs/tissues other than the target tissue? was there any change in the patient¿s post-operative care due to the prolonged procedure? what is the most current patient health status and condition? trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength ¿ = 275 g/m.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic hysterosuspension on (b)(6) 2021 and a suture was used.During the procedure, the problem of pulling off suture needle happened after entering the pelvis, the needle could not be found.After repeated fluoroscopy with a c-arm, the image was found one and a half hours later, the needle was found and removed.Changed another one to complete the surgery.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 10/18/2021.This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: 1.Was there any additional tissue damage as a result of searching for the needle piece? was additional dissection required in other organs/tissues other than the target tissue? 2.Was there any change in the patient¿s post-operative care due to the prolonged procedure? 3.What is the most current patient health status and condition?.

Brand Name
VCL+ VIO 27IN 0 S/A CT
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12505422
Report Number2210968-2021-08654
Device Sequence Number11532765
Product Code GAM
UDI-Device Identifier10705031052635
UDI-Public10705031052635
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberVCP352H
Device Catalogue NumberVCP352H
Device Lot NumberQK2AEU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1
Patient Age60 YR